# SDR USAA001655

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BOTTOM FRAMED CRACKED 1.5 INCH, LOWER FORWARD CORNER AREA BOTTOM FRAME.  REPLACED BEAM PER SRM 51-10-02 DWG 50-7945.  (M)
